# SDR AALA202111113520

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 55,392 hours, 27,546 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. NOTE: OPERATES NORMALLY ON THE GROUND. ONLY BINDS UP WHEN AIRBORNE. REMOVED AND REPLACED COCKPIT DOOR LATCH ASSEMBLY PER AMM 52-51-21.
